OSA's Digital Library

Journal of Optical Technology

Journal of Optical Technology

| SIMULTANEOUS RUSSIAN-ENGLISH PUBLICATION

  • Vol. 79, Iss. 5 — May. 1, 2012
  • pp: 299–301

Expansion of photogrammetric distortion in orthogonal Zernike polynomials

K. V. Ezhova  »View Author Affiliations


Journal of Optical Technology, Vol. 79, Issue 5, pp. 299-301 (2012)
http://dx.doi.org/10.1364/JOT.79.000299


View Full Text Article

Acrobat PDF (257 KB)





Browse Journals / Lookup Meetings

Browse by Journal and Year


   


Lookup Conference Papers

Close Browse Journals / Lookup Meetings

Article Tools

Share
Citations

Abstract

This paper proposes a model of photogrammetric distortion and a mathematical apparatus for determining it from measured values of transverse aberrations. The distortion considered here is described by means of orthogonal Zernike polynomials.

© 2012 OSA

History
Original Manuscript: November 16, 2011
Published: May 30, 2012

Citation
K. V. Ezhova, "Expansion of photogrammetric distortion in orthogonal Zernike polynomials," J. Opt. Technol. 79, 299-301 (2012)
http://www.opticsinfobase.org/jot/abstract.cfm?URI=jot-79-5-299

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Log in to access OSA Member Subscription

« Previous Article  |  Next Article »

OSA is a member of CrossRef.

CrossCheck Deposited